# SDR DALA2025022101361

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 60,406 hours, 43,921 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- LOOSE FASTENERS OF RH VERTICAL STABILIZER LEADING EDGE STRUCTURE SPLICE (STA ZFS=52.267) WERE FOUND IN REFERENCE TO AMDS 5530-01048-02 STEP 3 "AA 5530-01048" AND "AD 2018-10-08". SUMMARY OF NRC 00058: FASTENERS (5 EA) OF RH VERTICAL STABILIZER LEADING EDGE STRUCTURE SPLICE (STA ZFS=52.267) WERE REPLACED AND FASTENERS HOLES AND COUNTER SINKS WERE CHECKED AND FOUND OK PER AMDS 5530-01048-02. ASSOCIATED AA 5530-01048 ADDED FOR AC 9571. (LP #0819455)
